Couldn't find what you looking for?

TRY OUR SEARCH!

I've read previous posting on Hydrochlorot 25mg on how blood preasure has dropped in 2 weeks.

The information that I'm not getting is that are there blood preasure dropping back to normal or is it just dropping.

I've been taking Hydrochlorot 25 mg for a month and my blood preasure has dropped by stage 2 to stage 1. To this day my doctor can't figure it out. I run 4 time a week and I'm also a lift weights.

In July I'm going to go all natural. I will be taking a Calcium, Magnesium & Zinc tablet to see what happens.

Let me know what you think?

Loading...

Hydrochlorot is a simple diuretic also known as Hydrochlorothiazide. It is generally prescribed to lower the blood pressure of a person with abnormally high blood pressure. Therefor, when blood pressure is reduced (dropped) it is being reduced to a more normal blood pressure.

Having a systolic pressure of 160 or higher or a diastolic pressure of 100 or higher, or possessing both readings to be high; you have stage 2 high blood pressure. In such scenarios, you will most likely require to take a minimum of at least two common medications upon starting your treatment. One of those medications is generally a diuretic such as Hydrochlorot.

For stage 1 hypertension (systolic bp of 140-160) , you will be most likely to be prescribed a thiazide diuretic such as Hydrochlorot. Excess water and sodium are eliminated from your body by the thiazide diuretic. This will effectively lower your blood pressure.

I don't understand your problem. You seem to indicate your doctor does not understand why your blood pressure has dropped. It is SUPPOSED to drop when you take a diuretic.

I think you need to talk to your doctor and clear up what appears to be a misunderstanding.
Reply

Loading...

I was given a new prescription for Hydrochlorot 25 mg and also a beta blocker Carvedilol 6.25 mg on Thursday of this week. Last night (Friday) and taking 1 of the diuretic tablets which was Friday morning, in the night I experienced such severe cramps in the calves of my legs (I am a 74 year old woman) that I could not stand it. I had asked the physician if I needed to continue taking my potassium tablets with this new mediciation and he said no. As soon as I could walk down the stairs I immediately took a potassium tablet and they cramps stopped almost instantly. Why did he tell me I did not need to contue to take the potassium? Is he nuts? Am I nuts? When I take a medicine and have an almost instant reaction, this tells me I was prescribed the wrong medicine or else he was not listening. My blood pressure that day was 160 over 80 and he got all upset and changed my beta blocker from atenolog 50 mg/Chlor something to the medicine mention above? Did anyone else suffer an immediate reaction?
Reply

Loading...

HELLO MY NAME IS TONYA CLARK, I HAVE 2 STAGE HYPERTISON AND THIS MEDICINE FOR WHAT I SEE IS NOT WORKING AND I ALSO I TAKE METOPROLOLFOR HYPERTENSION AND THEY DO NOT WORK EVEN THOUGH I TAKE MY MEDICINE IT IS STILL VERY HIGH.IT RUNS 160/109AND MY PLUSE RATE IS 65.SO TO ME IT IS NOT WORKING AT ALL. THANKS FOR LISTENING GOO LUCK EVERYONE.
Reply

Loading...